MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CV-47702-E
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: (b)(6) 2023, the doctor found that the kit was not sealed properly.The issue was identified prior to use.There was no patient involved.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one opened cvc kit for evaluation.No definite signs of use were observed.Visual analysis revealed that the kit tray was severely damaged and the lidstock was not entirely sealed to the tray.Observation of the tray revealed that the tray adhesive seemed sparse in certain locations of the flange, but further consultation with the packaging facility confirmed that the amount of adhesive was acceptable.Severe damage to the tray both on the body and along the edges was also noted.The ars tip was observed to be damaged.Due to the extensive damage, clarification was requested from the customer to provide additional details and they confirmed that the kit wasn't entirely sealed and that the "tray was severely crushed/deformed".This, they stated, also likely contributed to the observed ars damage.The packaging and distribution facilities were consulted as part of this complaint investigation.Packaging stated that the adhesive observed on the tray was an acceptable amount based on a heat seal visual inspection conducted.Therefore, it likely would not contribute to the damage.Damage to the chinese label on the lidstock was also noted.The distribution facility stated that the damage could be present during transportation or labelling, but not during operations in the distribution center.A device history record review was performed, and no relevant findings were identified.The customer report of a damaged kit seal was confirmed through investigation of the returned sample.Visual analysis revealed that the kit tray was severely damaged.The packaging and distribution facilities were consulted, and they stated that the damage is more consistent with the transportation during shipping and storage.Therefore, based on the customer report and sample received, storage and shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Section d.4.-(udi)# corrected to (b)(4).The customer returned one opened cvc kit for evaluation.No definite signs of use were observed.Visual analysis revealed that the kit tray was severely damaged and the lidstock was not entirely sealed to the tray.Observation of the tray revealed that the tray adhesive seemed sparse in certain locations of the flange, but further consultation with the packaging facility confirmed that the amount of adhesive was acceptable.Severe damage to the tray both on the body and along the edges was also noted.The ars tip was observed to be damaged.Due to the extensive damage, clarification was requested from the customer to provide additional details and they confirmed that the kit wasn't entirely sealed and that the "tray was severely crushed/deformed".This, they stated, also likely contributed to the observed ars damage.The packaging and distribution facilities were consulted as part of this complaint investigation.Packaging stated that the adhesive observed on the tray was an acceptable amount based on a heat seal visual inspection conducted.Therefore, it likely would not contribute to the damage.Damage to the chinese label on the lidstock was also noted.The distribution facility stated that the damage could be present during transportation or labelling, but not during operations in the distributi on center.A device history record review was performed, and no relevant findings were identified.The customer report of a damaged kit seal was confirmed through investigation of the returned sample.Visual analysis revealed that the kit tray was severely damaged.The packaging and distribution facilities were consulted, and they stated that the damage is more consistent with the transportation during shipping and storage.Therefore, based on the customer report and sample received, storage and shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
It was reported that: 25 sep 2023, the doctor found that the kit was not sealed properly.The issue was identified prior to use.There was no patient involved.

Brand Name
ARROW CVC SET: 2-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17975046
Report Number3006425876-2023-00996
Device Sequence Number2491696
Product Code FOZ
UDI-Device Identifier10801902102536
UDI-Public(01)10801902102536(11)220922(17)240829(10)71F22J1153(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993691
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/29/2024
Device Catalogue NumberCV-47702-E
Device Lot Number71F22J1153
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer02/05/2024
Not provided
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date02/06/2024
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown